Hypergeometrische Funktionen zweier Veränderlichen

J. Horn

Mathematische Annalen (1931)

  • Volume: 105, page 381-407
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Horn, J.. "Hypergeometrische Funktionen zweier Veränderlichen." Mathematische Annalen 105 (1931): 381-407. <http://eudml.org/doc/159518>.

author = {Horn, J.},
journal = {Mathematische Annalen},
keywords = {differential equations},
pages = {381-407},
title = {Hypergeometrische Funktionen zweier Veränderlichen},
url = {http://eudml.org/doc/159518},
volume = {105},
year = {1931},

AU - Horn, J.
TI - Hypergeometrische Funktionen zweier Veränderlichen
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 381
EP - 407
KW - differential equations
UR - http://eudml.org/doc/159518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.